# SDR EE4Y2013111100132

- Difficulty date: November 3, 2013
- Submitted: November 11, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N339LF
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25375
- Aircraft time: 51,856 hours, 23,968 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C329535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, KEEL BEAM LOWER FLANGE CORRODED AT BS 562, LBL 6.3, WL 150.  REPAIRED IAW EO COO-3-53-163-13.
